# SDR P5CA9500791

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED ELEVATOR, LEFT HAND INBOARD ELEV TRAILING EDGE.  REPAIRED WITH POTTING COMPOUND AND FIBERGLASS OVERLAY IAW SRM 51-41-00.  PRIMED AND PAINTED IAW SRM 51-24-11.
